Combinatoire/Algèbre
Sur quelques propriétés de l'algèbre des arbres binaires
[On some properties of the algebra of planar binary trees]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 9, pp. 565-568.

We define an involution which reduces to a block triangular form the Gram matrices of the algebra of planar binary trees. This leads us to conjecture the existence of a tower of algebras admitting the latter as its Grothendieck ring.

Nous définissons une involution qui permet de ramener à une forme triangulaire par blocs les matrices de Gram de l'algèbre des arbres binaires plans. Ceci nous conduit à conjecturer l'existence d'une tour d'algèbres ayant cette dernière pour anneau de Grothendieck.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.09.021
Hivert, Florent 1; Novelli, Jean-Christophe 2; Thibon, Jean-Yves 1

1 Institut Gaspard Monge, Université de Marne-la-Vallée, 77454 Marne-la-Vallée cedex, France
2 Laboratoire franco-russe de mathématiques, Université indépendante de Moscou, 11, Bolchoi Vlassesky per., 121002, Moscou, Russie
@article{CRMATH_2003__337_9_565_0,
     author = {Hivert, Florent and Novelli, Jean-Christophe and Thibon, Jean-Yves},
     title = {Sur quelques propri\'et\'es de l'alg\`ebre des arbres binaires},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {565--568},
     publisher = {Elsevier},
     volume = {337},
     number = {9},
     year = {2003},
     doi = {10.1016/j.crma.2003.09.021},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.09.021/}
}
TY  - JOUR
AU  - Hivert, Florent
AU  - Novelli, Jean-Christophe
AU  - Thibon, Jean-Yves
TI  - Sur quelques propriétés de l'algèbre des arbres binaires
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 565
EP  - 568
VL  - 337
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.09.021/
DO  - 10.1016/j.crma.2003.09.021
LA  - fr
ID  - CRMATH_2003__337_9_565_0
ER  - 
%0 Journal Article
%A Hivert, Florent
%A Novelli, Jean-Christophe
%A Thibon, Jean-Yves
%T Sur quelques propriétés de l'algèbre des arbres binaires
%J Comptes Rendus. Mathématique
%D 2003
%P 565-568
%V 337
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.09.021/
%R 10.1016/j.crma.2003.09.021
%G fr
%F CRMATH_2003__337_9_565_0
Hivert, Florent; Novelli, Jean-Christophe; Thibon, Jean-Yves. Sur quelques propriétés de l'algèbre des arbres binaires. Comptes Rendus. Mathématique, Volume 337 (2003) no. 9, pp. 565-568. doi : 10.1016/j.crma.2003.09.021. http://www.numdam.org/articles/10.1016/j.crma.2003.09.021/

[1] J.-C. Aval, F. Bergeron, N. Bergeron, Ideals of quasi-symmetric functions and super-covariant polynomials for Sn, Adv. Math., à paraı̂tre

[2] Duchamp, G.; Hivert, F.; Thibon, J.-Y. Une généralisation des fonctions quasi-symétriques et des fonctions symétriques non commutatives, C. R. Acad. Sci. Paris Sér. I Math., Volume 328 (1999) no. 12, pp. 1113-1116

[3] Duchamp, G.; Hivert, F.; Thibon, J.-Y. Noncommutative symmetric functions VI: free quasi-symmetric functions and related algebras, Internat. J. Alg. Comput., Volume 12 (2002), pp. 671-717

[4] Hivert, F.; Novelli, J.-C.; Thibon, J.-Y. Un analogue du monoı̈de plaxique pour les arbres binaires de recherche, C. R. Acad. Sci. Paris Sér. I, Volume 335 (2002), pp. 577-580

[5] Krob, D.; Thibon, J.-Y. Noncommutative symmetric functions IV: Quantum linear groups and Hecke algebras at q=0, J. Algebraic Combin., Volume 6 (1997) no. 4, pp. 339-376

[6] Loday, J.-L.; Ronco, M.O. Hopf algebra of the planar binary trees, Adv. Math., Volume 139 (1998) no. 2, pp. 293-309

[7] N.J.A. Sloane, The On-Line Encyclopedia of Integer Sequences, http://www.research.att.com/~njas/sequences/, A009766

Cited by Sources: